# SDR SWAA2022072521239

- Difficulty date: June 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED ON UPPER FLANGE BS 360+15' RBL 9. CORRECT LOCATION BS 380+15' / [01] INSTALLED EWIS PROTECTION AT REPAIR AREA AS PER B-737-700 AMM. 20-60-07-913-801;[02] REMOVED DAMAGE CABIN FLOOR INTERCOSTAL UPPER FLANGE AT STA.360+15'AS PER B-737-700 SRM. 51-40-02-0G-0;[03] CORRECTING STA AT STEP #2 STATION IS ( 380 );[04] LOCATED AND DRILLED NEW UPPER CHORD AT STA 380; RBL9 AS PER B737-700 SRM 51-40-05-0G-0.;[05] STEP 2;3;4 CORRECT LOCATION IS 380+15';RBL 9.;[06] VERIFIED 1; 2; 4; 5. OK TO INSTALL NEW FLANGE.;[07] INSTALLED UPPER FLANGE AT CABIN FLOOR INTERCOSTAL STA. 380 TO 400 RBL 9 AS PER B-737-700 SRM 51-40-02-0G-0 AND DWG # 143A5400;[08] REMOVED AND REPLACED CABIN FLOOR INTERCOSTAL UPPER FLANGE AT STA. 380 TO 400 RBL9. AS PER B-737-700 SRM.51-40-02-0G-0 AND DWG # 143A5400;[09] VERIFIED 7-8
